# SDR CALA9900372

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652497862
- Condition: Debonded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B MID FLAP T/E WEDGE DEBONDED.  THE TRAILING WAS REMOVED AND REPLACED IAW SRM 51-30-2, PAGE 1.
